# SDR UALA2009072702228

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 59,641 hours, 21,896 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Rows 29-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING BETWEEN ROWS 29 - 30 LOOSE AND COMING UP.  SECURED TRACK.
